Follow Us
https://www.thebody.com/category/heart-disease-hiv
Physical Health Issues

Heart Disease and HIV

The Latest

gear icons

All Systems GO: Three Organ Systems Affected by Aging, Medications and HIV

This brief overview looks at diseases in three organ systems with an overlap between aging and HIV that are most commonly of concern to older people with HIV.

Q&A: Ask the Experts

Tinnitus after starting Atripla

I have been on Atripla now for two months, I'm using the generic Viraday. Since day 1 I've noticed that I get terrible ringing in my ears and initially thought it will go away. However, it has since increased to such a level that I can hardly hear no...

Q&A: Ask the Experts

tribuss side effect that heart beat fast than normal

its my second month that i been using this treat but the pass 3/4 weeks I been experiencing heart beat fast & it overwhelme me to a point I must not walk fast ,even when am sitting not going nothing.

Q&A: Ask the Experts

Atripla and blood clots

I've been on atripla for 6 months and and two weeks ago I had DVT break loose from my left leg and ended in my right lung, is this a common side effect with this HIV med? thank you

Two Years in a Row, It's Been My Turn to Go to Summer Camp!: A Blog Entry by Lynda Arnold Img
Personal Stories

Two Years in a Row, It's Been My Turn to Go to Summer Camp!: A Blog Entry by Lynda Arnold

Growing up as a child in the suburbs of Philadelphia, going to summer camp was always something I looked forward to. It's a tradition I have passed down to all 3 of my children. The years we could afford it, they went eagerly. Each year the focus of ...

Q&A: Ask the Experts

chest pains

I'm second month in tribuss I have severe chest pains and it cause my shoulder to pain also can it be the side effect and what can I take for pain please help cause I'm in pain especialy in the night

Q&A: Ask the Experts

Fluttering under left rib cage during ejaculation

hi Doc, I've been experiencing this fluttering under the left rib cage just as I am ejaculating, and that is for the past 3 months almost. it happens 4 out of 5 times. I am 47 yo and been positive for 12 years now; on meds for 2.5 years. Health is go...

Q&A: Ask the Experts

i feel very, very cold. Please anwser me !

Dr Keith, i am in retroviral therapy for almost a year. i take efavirenz and lamivudina + zidovudina. I'm overweight, so I do diet and exercise to lose weight. my viral load is undetectable, and my cd4 is over 900. In my country is winter but not ve...

Promo Image
Substance Use

To Manage Your HIV, Quit Smoking or Take Your Meds on Time, There's an App for That

There seems to be an app for almost everything these days, and managing your health and HIV is no exception. Let's face it: Not everyone can afford a smartphone and not everybody wants one, but if you're the proud owner of one of these hand-held devi...

Q&A: Ask the Experts

stribild and swollen ankles

I have been on stribild for 2 months. About 2 weeks ago, I noticed my ankles are swelling.. one more than the other.. I was on atripla and am thinking of going back to it.. What do you think? Im also on tenormin 25mg and caduet 10/40. I know stribil...